# SDR ASAA2022112740952

- Difficulty date: November 27, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 49,987 hours, 14,988 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 7754
- Condition: Faulted
- Location: Left Ecs Bay
- Part time: 587 hours, 162 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON MC RECALL (AFTER START CHECK) AMBER ZONE TEMP FOR CONT CABIN ILLUMINATES - EXTINGUISHES UPON RESET. GROUNDED - YES. PERFORMED ZONE TEMP CONT BITE TEST. VERIFIED RED LIGHT ON ZONE TEMP CONTROLLER 2 AND FLT DECK TRIM VALVE INDICATION. REMOVED AND REPLACED RH ZONE TRIM AIR MODULATING VALVE PER B737-800 AMM 21-61-21-020-001/400-801. PERFORMED ZONE TEMP CONT BITE TEST PER AMM 21-61-00-700-806-002. OPS CHECKED GOOD. NO OTHER DEFECTS NOTED.
